Alert archive / Maryland / Heat Advisories in 2007
Heat Advisory 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jul 10, 2007, 1:04 PM EDT for 5 counties in Maryland; 4 counties in New Jersey; Kent County, Sussex County, Delaware. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 1:04 PM EDT (17:04 UTC)
- Expired
- Jul 10, 2007, 6:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 38 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1638 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 101704 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 104 PM EDT TUE JUL 10 2007 DEZ001-NJZ015-017>019-PAZ067>071-102200- /O.CON.KPHI.EH.W.0003.000000T0000Z-070710T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 104 PM EDT TUE JUL 10 2007 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TEMPERATURES WILL TOP OUT AROUND 95 DEGREES THIS AFTERNOON. THIS WILL COMBINE WITH HIGHER HUMIDITY LEVELS TO PRODUCE MAXIMUM HEAT INDEX VALUES UP TO 105 DEGREES. AN EXCESSIVE HEAT WARNING FOR THE HIGHLY URBANIZED AREAS OF THE DELAWARE VALLEY MEANS THAT A PROLONGED PERIOD OF DANGEROUSLY HOT TEMPERATURES IS OCCURRING. THE COMBINATION OF HOT TEMPERATURES AND HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF FLUIDS, STAY IN AN AIR CONDITIONED ROOM, STAY OUT OF THE SUNSHINE, AND CHECK UP ON RELATIVES AND NEIGHBORS. NEVER LEAVE ANY PERSON OR ANIMAL UNATTENDED IN A VEHICLE FOR ANY LENGTH OF TIME. PLEASE REMEMBER YOUR PETS AND DOMESTIC ANIMALS. MAKE SURE THAT PETS AND ANIMALS HAVE ACCESS TO A SHADY AND WELL VENTILATED PLACE WITH PLENTY OF COOL WATER. THE HEAT IS EXPECTED TO CONTINUE ON WEDNESDAY, BUT CLOUDINESS AND A GREATER THREAT OF SHOWERS AND THUNDERSTORMS MAY PROVIDE JUST ENOUGH COOLING TO KEEP HIGH TEMPERATURES BELOW EXCESSIVE HEAT WARNING CRITERIA. WIDESPREAD RELIEF FROM THE HEAT AND HUMIDITY IS EXPECTED TO ARRIVE LATE WEDNESDAY NIGHT AND EARLY THURSDAY AS A COLD FRONT MOVES THROUGH. COOLER TEMPERATURES ARE EXPECTED BEHIND THIS FRONT BEGINNING THURSDAY AND CONTINUING INTO THE UPCOMING WEEKEND. $$ DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-102200- /O.NEW.KPHI.HT.Y.0005.070710T1704Z-070710T2200Z/ KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...PENNSVILLE... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE 104 PM EDT TUE JUL 10 2007 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TEMPERATURES THIS AFTERNOON WILL TOP OUT AROUND 95 DEGREES. THESE HOT TEMPERATURES COMBINED WITH HIGHER LEVELS OF HUMIDITY WILL PRODUCE HEAT INDEX VALUES UP TO 108 DEGREES. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS, STAY IN AN AIR CONDITIONED ROOM, STAY OUT OF THE SUNSHINE, AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GORSE
1 follow-up statement
000 WWUS71 KPHI 102205 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 605 PM EDT TUE JUL 10 2007 DEZ001-NJZ015-017>019-PAZ067>071-102315- /O.EXP.KPHI.EH.W.0003.000000T0000Z-070710T2200Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 605 PM EDT TUE JUL 10 2007 ...EXCESSIVE HEAT WARNING HAS EXPIRED... BY 6:00 PM, TEMPERATURES HAD FALLEN INTO THE 80S. AS A RESULT, THE EXCESSIVE HEAT WARNING IS NO LONGER IN EFFECT. $$ DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-102315- /O.EXP.KPHI.HT.Y.0005.000000T0000Z-070710T2200Z/ KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...ELKTON... CHESTERTOWN...CENTREVILLE...EASTON...DENTON...PENNSVILLE... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE 605 PM EDT TUE JUL 10 2007 ...HEAT ADVISORY HAS EXPIRED... BY 6:00 PM, TEMPERATURES HAD FALLEN INTO THE 70S AND 80S. AS A RESULT, THE HEAT ADVISORY IS NO LONGER IN EFFECT. $$ IOVINO
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 10, 11:06 AM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 10, 11:06 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1106 AM EDT TUE JUL 10 2007
.SYNOPSIS...
HIGH PRESSURE ANCHORED OFF THE COAST OF THE CAROLINAS WILL MAINTAIN
A SOUTHERLY FLOW OF HOT AND INCREASINGLY HUMID AIR THROUGH WEDNESDAY.
A COLD FRONT IS THEN EXPECTED TO MOVE THROUGH THE AREA WEDNESDAY
NIGHT AND EARLY THURSDAY MORNING, BRINGING AN END TO THE HEAT. AN
AREA OF LOW PRESSURE COULD DEVELOP ALONG THE FRONT LATE FRIDAY INTO
SATURDAY, AND TRACK JUST TO OUR SOUTH LATER SATURDAY INTO SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES WERE A BIT HIGHER THIS MORNING AS COMPARED WITH
YESTERDAY, GENERALLY 2 TO 4 DEGREE FOR MOST AREAS. DEW POINTS ALSO
WERE HIGHER. THIS ARGUES FOR HIGH TEMPERATURES ABOUT WHERE THEY WERE
YESTERDAY OR MAYBE EVEN A DEGREE OR TWO HIGHER. SOME MIXING FROM
ALOFT WILL LOWER DEW POINTS AS THE MAV TRENDS INDICATE, AS HAPPENED
YESTERDAY SOUNDINGS SHOW MID 60S A COUPLE OF THOUSAND FEET OFF THE
GROUND. HOWEVER, ARGUING AGAINST SIMILAR HIGHS AS YESTERDAY, AND
MAYBE A COUPLE OF DEGREES LOWER, MORE CLOUDS WERE FORMING OFF TO OUR
SOUTHWEST. IT APPEARS AS THOUGH CLOUDS WILL ADVECT TOWARD OUR AREA,
AT LEAST FOR SOUTHWESTERN ZONES. CAPES ARE MUCH HIGHER TODAY, IN THE
2000 TO 2500 J/KG RANGE, AND THE STABILITY IS LOWER WITH LIFTED
INDICES OF MINUS 1 OR MINUS 2 THE 12Z FOUS DATA SHOWS GENERALLY
MINUS 3 TO MINUS 6 FOR LATER THIS AFTERNOON. WITH SOME CONVECTION
FIRING OFF TO OUR SOUTH AND SOUTHWEST, WE SEE THAT THERE IS
SUFFICIENT MOISTURE AND INSTABILITY. AS TO A LIFTING MECHANISM, WE
CERTAINLY REACH CONVECTIVE TEMPERATURES IN THE LOWER 90S TODAY, AND
THERE COULD BE SOME (MARINE OR CONVECTIVE) BOUNDARIES FORMING AND
CAUSING LIFT LATER THIS AFTERNOON. THE LATEST RUC SHOWS GOOD UPWARD
VERTICAL MOTIONS OVER OUR WESTERN AND NORTHERN ZONES BY 00Z WITH A
SHORT WAVE ALOFT, AND PRECIPITATION AMOUNTS ON THE ORDER OF HALF AN
INCH. AT THIS POINT, CONVECTION IS EXPECTED TO BE SCATTERED NORTH
AND WEST, AND ISOLATED NEAR, SOUTH, AND EAST OF PHILADELPHIA.
SO, THE NET RESULT IS THAT WE WILL FORECAST HIGHS ABOUT AS THEY WERE
YESTERDAY, AND RAISE MAXIMUM TEMPERATURES A COUPLE OF DEGREES AS
WELL AS ADJUST DEW POINTS TO CURRENT LEVELS AND INTERPOLATE TO MAV
MOS FORECASTS. HIGH TEMPERATURES MAY BE REACHED FAIRLY EARLY, THEN
PLATEAU FOR AWHILE. THIS WILL LEAVE US WITH MAXIMUM HEAT INDICES IN
THE MID AND UPPER 90S (98 FOR PHILADELPHIA), AND JUST OVER 100 FOR
OUR DELMAR ZONES. THE EXCESSIVE HEAT WARNING WILL CONTINUE UNTIL
EXPIRATION. ALSO, WE WILL BUMP PRECIPITATION PROBABILITIES BY 10
PERCENT ACROSS THE BOARD, MEANING CHANCE FOR OUR NORTHERN ZONES AND
SLIGHT CHANCE CENTRAL AND SOUTH. QPF WAS CORRESPONDINGLY ADJUSTED,
WITH THE HIGHEST AMOUNTS FROM THE I-95 CORRIDOR NORTH AND WEST.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
DEWPOINTS SHOULD RISE AND THERE SHOULD BE SOME INCREASE IN CLOUDINESS
TONIGHT, AND PREV FORECAST HAD SOME FAIRLY WARM MINIMUMS. THEY
SEEMED WARRANTED AND WERE KEPT.
THE COLD FRONT APPROACHES ON WEDNESDAY, STILL SOMEWHAT FASTER PER
THE GFS AS COMPARED TO THE WRF. WE STILL LOOK TO GET THE RIGHT REAR
QUAD OF AN UPPER JET TO OUR NORTHWEST BETWEEN 00Z AND 06Z THURSDAY,
AND THERE STILL LOOKS TO BE DIFLUENCE AS THE ASSOCIATED MID LEVEL
IMPULSE ROTATES TOWARD US. Q-VECTOR DIVERGENCE ALOFT AND LOWER LEVEL
FRONTOGENESIS COINCIDE. THE H8 FLOW IS VERY MOIST BUT NOT VERY
STRONG. THE SPEED SHEAR AHEAD OF THE FRONT IS NOT VERY IMPRESSIVE,
ALTHOUGH THERE IS FAIRLY GOOD DIRECTIONAL SHEAR. THERE IS A BIT OF
BACKING IN THE MODEL SFC WINDS THAT ARE, IN PART, RESPONSIBLE FOR
THIS, BUT THAT DOES NOT HAVE TOO MUCH OF AN INFLUENCE ON HIGH CAPES
AWAY FROM THE COAST. SPC HAS PUT MOST OF THE AREA IN A SLIGHT RISK
FOR THIS SYSTEM.
IF THE WRF IS RIGHT IN THE WAY IT DEVELOPS AN IMPULSE ALONG THE SFC
FRONT, THE FRONT WILL MOVE FAIRLY SLOWLY. GIVEN THE PWATER VALUES IN
EXCESS OF TWO INCHES AND H8 DEW POINTS OF 14 DEG C FROM BOTH THE
WRF AND THE GFS, THAT WOULD MAKE THIS FRONT A SEVERE WEATHER AND A
LOCALIZED FLOODING THREAT, AND OUR QPF VALUES, EVEN THOUGH THEY ARE
BASIN AVERAGES, WOULD BE A BIT CONSERVATIVE. THE GFS DOES NOT
SUPPORT THE WRF SOLUTION. THE CANADIAN SEF AND THE ECMWF ARE A
COMPROMISE. WELL MENTION THE POTENTIAL FOR BOTH SEVERE WEATHER
AND LOCALIZED FLOODING IN THE HWO FOR NOW.
WE GENERALLY KEPT CONTINUITY ON MAX TEMPS FOR WEDNESDAY AND MINS
FOR WEDNESDAY NIGHT, GENERALLY SPLITTING THE DIFFERENCE BETWEEN
THE WARMER MAV AND THE COOLER MET WAS CONSISTENT WITH THIS ON THE
MAXES, AND BOTH STAT PACKAGES, IN GENERAL, AGREED WITH CONTINUITY
ON THE MINS.
EVEN THE SLOWEST MODEL DRIES OUT THE WHOLE FA BY 00Z FRIDAY DURING
THIS RUN. WE KEPT A CHANCE FOR THURSDAY IN THE SOUTH, BUT NOT IN
THE NORTH. WE LEANED TOWARD THE COOLER STAT GUIDANCE FOR
THURSDAY MAXES.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT IS FORECAST TO STALL TO OUR SOUTH ACROSS THE MIDDLE
ATLANTIC COAST. DEPENDING ON THE MODEL OF CHOICE, THERE MAY OR MAY
NOT BE A WAVE OR TWO OF LOW PRESSURE THAT WILL MOVE ALONG THE
FRONT. FOR THE TIME BEING, WEVE INCLUDED SLIGHT CHANCE POPS FOR
SATURDAY AND SUNDAY ALONG WITH CHANCE POPS FOR SATURDAY NIGHT.
THERES A FAIR AMOUNT OF UNCERTAINTY REGARDING THE TIMING AND
OCCURRENCE OF ANY PRECIP OVER THE WEEKEND.
THE RIDGE IN THE WEST AND TROUGH IN THE EAST PATTERN IS EXPECTED TO
HOLD FROM LATE IN THE WEEK INTO THE WEEKEND. THE PATTERN IS
FORECAST TO BEGIN FLATTENING AS WE GO INTO THE EARLY PART OF NEXT
WEEK, PERHAPS BRINGING A RETURN OF HOT HUMID CONDITIONS.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
MORNING VISIBILITIES HAVE BEEN TRENDING LOWER WITH EACH SUCCESSIVE
MORNING AS HUMIDITY LEVELS BUILD IN ADVANCE OF WEDNESDAY NIGHTS
COLD FRONT. VISIBILITIES MAY BE SLOW TO RECOVER THIS MORNING, AND
ITS POSSIBLE THAT SOME SPOTS MAY REMAIN AROUND 5 OR 6 MILES IN HAZE
FOR MUCH OF THE DAY. FOR NOW, THE TAF SITES WERE IMPROVED BY MID
MORNING TO UNRESTRICTED. WELL MAKE ADJUSTMENTS AS NEEDED.
OTHER THAN THAT FLY IN THE OINTMENT, NO MAJOR CONCERNS ARE EXPECTED
TODAY, AND SKY CONDITIONS ARE ANTICIPATED TO BE SIMILAR TO THE PAST
COUPLE OF DAYS, WITH THE EXCEPTION THAT MORE CUMULUS MAY FORM, AND
FORM TO HIGHER TOPS, PERHAPS 6 TO 8 THOUSAND FEET. THERE IS A SLIGHT
CHANCE OF AFTERNOON CONVECTION, WITH A CHANCE NORTH AND WEST OF
PHILADELPHIA, AND IT WAS DECIDED TO CARRY A CB REMARK FOR SEVERAL
TAF SITES. WINDS WILL BE FROM THE SOUTH-SOUTHWEST AND GENERALLY
AROUND 10 KNOTS, THOUGH THERE MAY BE SOME GUSTINESS IN THE AFTERNOON
FOR SOME AREAS, BUT IT IS NOT EXPECTED TO EXCEED 15 TO 20 KNOTS.
IN THE EXTENDED PERIOD, THE POSSIBILITY OF SCATTERED SHOWERS AND
THUNDERSTORMS REMAINS INTO THE EARLY PART OF THURSDAY (ESPECIALLY
WEDNESDAY AFTERNOON AND EVENING), AND THEN POSSIBLY AGAIN FOR THE
WEEKEND. CONDITIONS SHOULD REMAIN GENERALLY VFR THROUGH THE END OF
THE WEEK, EXCEPT DURING SHOWERS AND THUNDERSTORMS, AND DURING
PERIODS OF LATE NIGHT AND EARLY MORNING FOG AND HAZE.
&&
.MARINE...
WINDS AND WAVES CONTINUE TO BE FORECAST BELOW SMALL CRAFT CONDITIONS
THROUGH THE WEEKEND. WINDS CONTINUE TO BE FORECAST FROM THE SOUTH TO
SOUTHWEST 10 TO 15 KT, WITH SOME GUSTS POSSIBLE TO 20 KT. WAVES ARE
EXPECTED TO 2 TO 4 FT. WAVE WATCH TRIED TO BRING IN 5 FOOT SEAS FOR
A FEW HOURS WITH THE PASSAGE OF THE FRONT, BUT THIS IS THE FIRST IT
HAS SHOWED THIS IN A FEW DAYS, SO WE WILL NOT INCLUDE IT IN THIS
FORECAST, THOUGH IT WILL NEED TO BE WATCHED. THE MAIN FRONTAL
PASSAGE WILL BE OVERNIGHT WEDNESDAY/EARLY THURSDAY, THOUGH MODEL
GUIDANCE SHOWS THE FRONT STALLING SOUTH OF THE AREA WHILE A WAVE OF
LOW PRESSURE FORMS ALONG IT AND MOVES TOWARD THE AREA OVER THE
WEEKEND. THIS WILL ALSO NEED TO BE MONITORED AS THIS WILL HAVE AN
EFFECT ON THE WIND SPEED AND DIRECTION.
THE THREAT OF RIP CURRENTS IS EXPECTED TO BE LOW TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR
PAZ067>071.
NJ...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR
NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS/SHORT TERM...DELISI
NEAR TERM...DELISI &
LONG TERM...DI
AVIATION/MARINE...ROBERTSON &Hazardous weather outlook, Jul 10, 5:31 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 531 AM EDT TUE JUL 10 2007 DEZ002-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>022-027- PAZ054-055-060>062-111000- KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN- CUMBERLAND-ATLANTIC-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON- 531 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES OF EASTERN PENNSYLVANIA...CENTRAL AND SOUTHERN DELAWARE...THE MARYLAND EASTERN SHORE AND NEW JERSEY LISTED IMMEDIATELY ABOVE. .DAY ONE...TODAY AND TONIGHT MAXIMUM HEAT INDICES AWAY FROM THE HIGHER ELEVATIONS ARE FORECAST TO REACH THE MID TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-111000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 531 AM EDT TUE JUL 10 2007 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE PENNSYLVANIA...NEW JERSEY AND DELAWARE COUNTIES OF THE LOWER DELAWARE VALLEY LISTED IMMEDIATELY ABOVE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. DEZ003-004-NJZ014-023>026-111000- INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 531 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPE MAY COUNTY AND THE COASTAL STRIP OF NEW JERSEY...AND FOR SUSSEX COUNTY AND THE COASTAL STRIP OF DELAWARE. .DAY ONE...TODAY AND TONIGHT MAXIMUM HEAT INDICES ARE FORECAST TO REACH THE MID 90S ALONG THE COAST AND NEAR 100 INLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALIZED GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-111000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 531 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-111000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 531 AM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND THE LOWER DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALIZED GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:11 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 49 min |
| Jul 10, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 31 min |
| Jul 10, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 34 min |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 37 min |
| Jul 10, 3:34 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
Nearby
Heat Advisories in Maryland, 2007Heat Advisories in New Jersey, 2007Heat Advisories in Delaware, 2007Every heat advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.